Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Jeux topologiques et espaces de Namioka

Author: Jean Saint-Raymond
Journal: Proc. Amer. Math. Soc. 87 (1983), 499-504
MSC: Primary 54E99; Secondary 90D99
MathSciNet review: 684646
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The aim of this paper is to improve certain recent results of J. P. R. Christensen, by using and extending the methods of topological games introduced by him. We study the relationship between Baire spaces and Namioka spaces, proving that these two notions agree in the case of metrizable spaces.

References [Enhancements On Off] (What's this?)

  • [1] J. Calbrix et J. P. Troallic, Applications séparément continues, C. R. Acad. Sci. Paris Ser. A-B 288 (1979), 647-648. MR 534521 (80c:54009)
  • [2] G. Choquet, Lectures on analysis, Vol. 1, Benjamin, New York and Amsterdam, 1969.
  • [3] J. P. R. Christensen, Joint continuity of separately continuous functions, Proc. Amer. Math. Soc. 82 (1981) 455-461. MR 612739 (82h:54012)
  • [4] -, Remarks on Namioka spaces and R. E. Johnson's theorem on the norm separability of the range of certain mappings, (a paraître).
  • [5] -, Theorems of Namioka and Johnson type for u.s.c.o. set-valued mappings (a paraître).
  • [6] I. Namioka, Separate and joint continuity, Pacific J. Math. 51 (1974). MR 0370466 (51:6693)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E99, 90D99

Retrieve articles in all journals with MSC: 54E99, 90D99

Additional Information

Keywords: Separate and joint continuity, Baire spaces
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society